MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event (ae) assessment: a patient with type 1 diabetes using v-go for 7-8 months reported to customer care (cc) when he puts on the v-go the skin under the adhesive starts to itch.Once removed the patient sees redness and raised skin.Ae assessor spoke with the patient who confirmed the information from cc (and said he has welts which are likely the raised skin).His medical history indicates he has no allergies, the first several months using the v-go the patient had no skin irritation from the adhesive, and he uses his abdomen and leg for v-go sites.His hcp prescribed cortisone cream which improved the itch a little.He is in contact with someone from his hcp office that has provided cavilon barrier wipes and requested he try nasal spray with antihistamine.Nothing has worked to prevent the itching when the v-go adhesive is applied to the skin, the skin redness and raised skin.The patient said he plans to return to taking insulin injections because the redness at the previous sites takes a week or more to diminish.Ae assessor strongly encouraged him to contact his hcp for medical advisement.
 
Event or Problem Description
The patient reported that their skin underneath the adhesive pad is itching.Once removed, the patient can see redness and raised skin.The patient reported that his healthcare practitioner (hcp) prescribed some cream, but the patient could still see the irritated skin after days to weeks.No device was available for return to the manufacturer for evaluation.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key18428682
Report Number1226572-2023-00140
Device Sequence Number20776390
Product Code LZG
UDI-Device Identifier00385609400032
UDI-Public(01)00385609400032(17)FG223059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model NumberV-GO 20
Device Lot NumberVG223022C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale